A separable space with no Schauder decomposition

G. Allexandrov, Denka Kutzarova, A. Plichko

Research output: Contribution to journalArticlepeer-review


We combine some known results to remark that there exists a separable Banach space which fails to have a Schauder decomposition. It can be chosen as a subspace of Gowers-Maurey space without any unconditional basic sequence.

Original languageEnglish (US)
Pages (from-to)2805-2806
Number of pages2
JournalProceedings of the American Mathematical Society
Issue number9
StatePublished - 1999
Externally publishedYes


Dive into the research topics of 'A separable space with no Schauder decomposition'. Together they form a unique fingerprint.

Cite this